MathSciNet Relay Station
MathSciNet bibliographic data
MR1239506 (94g:17048) 17B67
Kazhdan, D.; Lusztig, G. Tensor structures arising from affine Lie algebras. III. J. Amer. Math. Soc. 7 (1994), no. 2, 335–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement